# SDR REXA2015101300942

- Difficulty date: October 13, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 18,828 hours, 12,034 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Channel
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT SUPPORT CHANNEL CHAFED FROM BALANCE SPRING CABLE, APPROX .063 X .063 DEEP.  REPAIRED AFT CARGO BAY DOOR AFT SUPPORT CHANNEL IAW EA CRJ953-03705.  REF LINE ITEMS 1 - 5 FOR DETAILS.
